Translator Disclaimer
2017 Weighted Bergman kernel functions associated to meromorphic functions
Robert Jacobson
Rocky Mountain J. Math. 47(1): 239-257 (2017). DOI: 10.1216/RMJ-2017-47-1-239

Abstract

We present a technique for computing explicit, concrete formulas for the weighted Bergman kernel on a planar domain with modulus squared weight of a meromorphic function in the case that the meromorphic function has a finite number of zeros on the domain and a concrete formula for the unweighted kernel is known. We apply this theory to the study of the Lu Qi-keng problem.

Citation

Download Citation

Robert Jacobson. "Weighted Bergman kernel functions associated to meromorphic functions." Rocky Mountain J. Math. 47 (1) 239 - 257, 2017. https://doi.org/10.1216/RMJ-2017-47-1-239

Information

Published: 2017
First available in Project Euclid: 3 March 2017

zbMATH: 1373.30056
MathSciNet: MR3619762
Digital Object Identifier: 10.1216/RMJ-2017-47-1-239

Subjects:
Primary: 32A25
Secondary: ‎32A36‎

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 1 • 2017
Back to Top